MAUDE Adverse Event Report: SYNTHES GMBH SYNFRAME RING F/HOLDINGRING NO. 387.336; MISC ORTHO SURGICAL INSTR

SYNTHES GMBH SYNFRAME RING F/HOLDINGRING NO. 387.336; MISC ORTHO SURGICAL INSTR
Catalog Number 387.337
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Reporter is jnj employee.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on unknown date, the ring was broken.It was unknown when and how it occurred.There was no procedure and patient involvement reported.This complaint involves one (1) device.This report is for (1) implant inserter sh connection.This report is 1 of 1 (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h6: a device history record (dhr) review was conducted: part: 387.337 (50131166) lot: 1195590 manufacturing site: hägendorf release to warehouse date: 25.Sep.2003 a manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.B5; e3; g1.
 
Event or Problem Description
Updated event description: device report from synthes reports an event in united kingdom as follows: it was reported that on unknown date, the attachment to secure synframe ring was broken.There was no procedure and patient involvement reported.This report is for (1) implant inserter sh connection this report is 1 of 1 pc-(b)(4).

Brand Name
SYNFRAME RING F/HOLDINGRING NO. 387.336
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key11558139
Report Number8030965-2021-02234
Device Sequence Number3845026
Product Code LXH
UDI-Device Identifier07611819109216
UDI-Public(01)07611819109216
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number387.337
Device Lot Number1195590
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/24/2021
Supplement Date Received by Manufacturer05/04/2021
Initial Report FDA Received Date03/23/2021
Supplement Report FDA Received Date05/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1